# SDR DL757990778

- Difficulty date: April 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N606DL
- Make and model: Boeing 757232
- Aircraft serial: 22813
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 1811150417
- Condition: Unserviceable
- Location: Galley
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

UNIDENTIFIED SMOKE IN AFT GALLEY.  DIVERTED TO JFK FOR  LANDING.  FOUND AFT LT COFFEE MAKER OVERFLOWING.  REPLACED COFFEE MAKER AND OPS CHECK OK.  ALSO, REMOVED OVENS AND INSPECTED   WIRING.  ALL CHECKS OK.
